Publication detail

Rubio, A., J.A. Víšek.: A Note on Asymptotic Linearity of M- Statistics in Nonlinear Models,

Author(s): prof. RNDr. Jan Ámos Víšek CSc.,
Type: Articles in journals with impact factor
Year: 1996
Number: 0
ISSN / ISBN:
Published in: Kybernetika, vol. 32, 1996, pp. 353-374
Publishing place:
Keywords:
JEL codes:
Suggested Citation:
Grants: 201/94/0322 Empirically optimized selection of a procedure for identification of regression model (1994-1996)
Abstract:

Partners

Deloitte

Sponsors

CRIF
McKinsey
Patria Finance